Table of Contents
ISRN Computational Mathematics
Volume 2013, Article ID 602579, 6 pages
http://dx.doi.org/10.1155/2013/602579
Research Article

Fixed Point Theorems and Asymptotically Regular Mappings in Partial Metric Spaces

1Department of Applied Mathematics, Shri Vaishnav Institute of Technology and Science, Gram Baroli Sanwer Road, Indore (M.P.), 453331, India
2Department of Mathematics, Kirikkale University, Yahsihan, 71450 Kirikkale, Turkey

Received 16 April 2013; Accepted 12 May 2013

Academic Editors: P. Amodio, H. J. Ruskin, and B. Tadić

Copyright © 2013 Satish Shukla et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The notion of asymptotically regular mapping in partial metric spaces is introduced, and a fixed point result for the mappings of this class is proved. Examples show that there are cases when new results can be applied, while old ones (in metric space) cannot. Some common fixed point theorems for sequence of mappings in partial metric spaces are also proved which generalize and improve some known results in partial metric spaces.